MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-02-15-T3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016and iso 10993-1 requirements, the hydromark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contactduration per iso 10993-1.The collagen marker and titanium clip are the only mammomark components classified as havingpermanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intendeduse during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanentimplantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.It was reported by the representantive that a 38-year-old patient had an allergic reaction after the hydromark t3 marker was deployed.The patient received hydromark t3 and is in icu from having an anaphylactic reaction after the procedure had occured.The patients only known allergy is penicillin.We reached out to the reporter for additional information and the status of the patient however, they were unable to support our requests.We cannot confirm that our device caused the reported reaction however, we are submitting the report due to the medical attention received.
 
Event or Problem Description
The representative reported a 38-year-old patient had an allergic reaction after the hydromark t3 marker was deployed.The patient received hydromark t3 lot and is in icu from having an anaphylactic reaction.The patients only known allergy is penicillin.
 
Additional Manufacturer Narrative
The initial report was submitted on 13-jan-2023.The purpose of this follow up report is to correct g6 in the initial report which should have the "initial" box checked and d4 expiration date was corrected.In addition, e1 contact information was updated to contain the correct contact name and email.The phone number of the contact was added.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key16158362
Report Number3008492462-2023-00001
Device Sequence Number15193144
Product Code NEU
UDI-Device Identifier10841911100109
UDI-Public(01)10841911100109(17)250804(10)F12233446D
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model Number4010-02-15-T3
Device Lot NumberF12233446D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown